# SDR UPS01837208

- Difficulty date: October 15, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5645332127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 883 BL 0 UPPER SURFACE OF WHEEL WELL PRESSURE WEB HAS A FINGER DOUBLER CORRODED BEYOND LIMITS     REMOVED,FABRICATED,AND REPLACED DOUBLER IAW DWG 5645332,AND SRM 51-1-21.
